# SDR CALA9600682

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND COCKPIT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  THE BATTERY AND A BAD TERMINAL END WERE REPLACED AND OPERATION OF THE LIGHTS WERE RESTORED.
